Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 30, NWS Springfield, MO

May 24, 2005Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at May 24, 2005, 9:25 AM CDT for Newton County, Missouri. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2005, 9:25 AM CDT (14:25 UTC)
Expired
May 24, 2005, 1:30 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Newton County, MO

The radar

The Springfield radar (KSGF), 90 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 10:20 AM CDTFLASH FLOODSeneca, MOLOW WATER CROSSING OVER LOST CREEK OVER HIGHWAY C CLOSED. HIGH WATER ALSO REPORTED ALONG HIGHWAY 43 NORTH OF SENECA AND AROUND NEOSHO.
May 24, 11:45 AM CDTFLASH FLOOD1 W Neosho Arpt, MO2.62 OF RAIN IN THE LAST 2 HOURS. DEEP WATER FLOWING SWIFTLY ACROSS CLINTS ROAD BETWEEN 59 AND KODIAK.
May 24, 1:00 PM CDTFLASH FLOOD4 Sw Neosho, MORTE AA AT BUFFALO CREEK CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 241426
FFWSGF
MOC145-241830-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 AM CDT TUE MAY 24 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEWTON COUNTY IN MISSOURI.

* UNTIL 130 PM CDT.

* AT 919 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED IN EXCESS OF AN INCH OF RAIN WITHIN THE    
  PAST HOUR ACROSS THE WESTERN THIRD OF THE COUNTY.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...NEOSHO...DIAMOND...GRANBY...LEAWOOD...SAGINAW...SHOAL
  CREEK DRIVE...SILVER CREEK...CLIFF VILLAGE...DENNIS ACRES...       
  NEWTONIA...RACINE AND REDINGS MILL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3705 9416 3676 9419 3677 9461 3705 9461

$$

SAW
5 follow-up statements
000 
WGUS73 KSGF 241511
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT TUE MAY 24 2005

MOC145-241830-
NEWTON MO-
1010 AM CDT TUE MAY 24 2005

...FLASH FLOOD WARNING CONTINUES FOR NEWTON COUNTY UNTIL 130 PM
CDT...

AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED IN EXCESS OF TWO INCHES SO FAR THIS MORNING 
ACROSS SOUTHWEST NEWTON COUNTY.  FLOODING WILL LIKELY OCCUR ON LOST 
AND BUFFALO CREEKS.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...NEOSHO...DIAMOND...GRANBY...LEAWOOD...SAGINAW...SHOAL CREEK
DRIVE...SILVER CREEK...CLIFF VILLAGE...DENNIS 
ACRES...NEWTONIA...RACINE...REDINGS MILL...RITCHEY...SHOAL CREEK 
ESTATES AND STARK CITY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

$$

SAW
000 
WGUS73 KSGF 241521
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 AM CDT TUE MAY 24 2005

MOC145-241830-
NEWTON MO-
1021 AM CDT TUE MAY 24 2005

...FLASH FLOOD WARNING CONTINUES FOR NEWTON COUNTY UNTIL 130 PM
CDT...

AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
OBSERVED RAINFALL OF 1.58 INCHES WAS REPORTED JUST WEST OF NEOSHO 
SO FAR THIS MORNING.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...NEOSHO...DIAMOND...GRANBY...LEAWOOD...SAGINAW...SHOAL CREEK
DRIVE...SILVER CREEK...CLIFF VILLAGE...DENNIS 
ACRES...NEWTONIA...RACINE...REDINGS MILL...RITCHEY...SHOAL CREEK 
ESTATES AND STARK CITY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

$$

SAW
000 
WGUS73 KSGF 241616
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 AM CDT TUE MAY 24 2005

MOC145-241830-
NEWTON MO-
1115 AM CDT TUE MAY 24 2005

...FLASH FLOOD WARNING CONTINUES FOR NEWTON COUNTY UNTIL 130 PM
CDT...

AT 1106 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING AT HIGHWAY 43 NORTH OF SENECA.  IN 
ADDITION...LOW-WATER CROSSINGS ARE FLOODING.  ONE SUCH CROSSING IS 
FLOODED IN SENECA ON THE LITTLE LOST CREEK. STREET FLOODING HAS ALSO 
BEEN REPORTED IN NEOSHO.  

ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED WHICH WILL 
CONTINUE TO AGGRAVATE FLOODING OVER THE NEXT SEVERAL HOURS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

$$

SAW
000 
WGUS73 KSGF 241742
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 PM CDT TUE MAY 24 2005

MOC145-241830-
NEWTON MO-
1241 PM CDT TUE MAY 24 2005

...FLASH FLOOD WARNING CONTINUES FOR NEWTON COUNTY UNTIL 130 PM
CDT...

AT 1232 PM CDT...WEATHER SPOTTERS REPORTED THAT FLASH FLOODING WAS 
OCCURRING AT CLINTS ROAD BETWEEN HIGHWAY 59 AND KODIAK ROAD NEAR THE 
TOWN OF NEOSHO.  IN ADDITION...2.62 INCHES OF RAIN WERE REPORTED ONE 
MILE WEST OF NEOSHO.  THE HEAVY RAINFALL HAS ENDED FOR THE TIME 
BEING.  HOWEVER...RUNOFF WILL CONTINUE TO FLOOD ROADWAYS ACROSS MUCH 
OF SOUTHWEST NEWTON COUNTY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

$$

SAW
000 
WGUS73 KSGF 241830
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT TUE MAY 24 2005

MOC145-241837-
NEWTON MO-
129 PM CDT TUE MAY 24 2005

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NEWTON COUNTY HAS
BEEN ALLOWED TO EXPIRE...

THE HEAVIEST RAINFALL HAS ENDED OVER NEWTON COUNTY. 
HOWEVER...RUNOFF FROM EARLIER HEAVY RAINFALL WILL CONTINUE TO FLOOD 
LOW LYING ROADS AND LOW WATER CROSSINGS ACROSS NEWTON COUNTY.  
THEREFORE...THE FLASH FLOOD WARNING WILL BE REPLACED SHORTLY WITH A FLOOD 
WARNING.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

$$

SAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:08 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, May 24, 6:08 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 AM CDT TUE MAY 24 2005

.DISCUSSION...

MAIN CHALLENGE FOR THIS FORECAST WILL BE WITH THE CONVECTIVE
PRECIPITATION CHANCES.

NOT MUCH HAS CHANGED IN THE UPPER PATTERN RECENTLY WITH UPPER RIDGE
ACROSS EASTERN CANADA AND LOW PRESSURE OVER THE NORTHEAST U.S.
KEEPING THINGS PRETTY BLOCKED UP.  THIS HAS KEPT THE CENTRAL U.S. IN
NORTHWEST FLOW REGIME WITH WEAK DISTURBANCES SETTING OFF NIGHTLY MCS
ACTIVITY.  MOISTURE/INSTABILITY AXIS CONTINUES TO BE PUSHED
WESTWARD.  MCS ACTIVITY OVER EASTERN KANSAS AND SOUTHWEST MISSOURI
LAST NIGHT HAS SHIFTED FURTHER WEST INTO WESTERN AND CENTRAL KANSAS
TONIGHT.  CURRENT 850/SFC MOISTURE AXIS STRETCHES FROM LOWER
MISSISSIPPI VALLEY INTO CENTRAL KANSAS WITH MCS ACTIVITY PUSHING
EAST SOUTHEAST INTO CENTRAL KANSAS AT THIS HOUR.

MCS SHOULD CONTINUE ON THIS PATH WITH MAJORITY OF THE PRECIPITATION
OCCURRING TO THE WEST OF THE CWA THIS MORNING.  EASTERN EDGES OF THE
PRECIPITATION MAY AFFECT WESTERN CWA AND HAVE INCREASED POPS
SLIGHTLY THERE TODAY.  SVR WATCH WAS ISSUED AS OF THIS TYPING
INCLUDING THE SOUTHWEST CORNER OF THE CWA.  WOULD NOT EXPECT MUCH
EASTWARD PROGRESSION INTO THE CWA WITH DRIER AND MORE STABLE AIR
PUSHING WESTWARD INTO THE CWA.  MORNING HOURS WILL LIKELY HAVE
PLENTY OF CLOUD COVER IN ASSOCIATION WITH MCS...ESPECIALLY IN
WESTERN SECTIONS...HOWEVER WILL PROBABLY SEE DECENT SUN BY THE
AFTERNOON.  COOLER AIR MASS WORKING IN FROM THE EAST WILL KEEP
TEMPERATURES IN THE 70S THERE WITH LOW TO MID 80S POSSIBLE ACROSS
THE WEST AND SOUTH.

GFS/NAM SHOWING DIFFERENCES WITH SOLUTIONS FOR TUESDAY NIGHT AND
WEDNESDAY.  GFS IS FURTHER NORTH WITH MCS DEVELOPMENT AND TAKES IT
THROUGH THE CWA DURING THE DAY WEDNESDAY...WHILE NAM KEEPS THINGS
WELL TO THE SOUTH AND WEST OF THE AREA TUESDAY NIGHT AND WEDNESDAY.
HAVE GONE WITH A BLEND OF THE TWO MODELS FOR NOW AND WILL PLAY THE
WAIT AND SEE WHAT HAPPENS WITH FEATURES TODAY AND LET THE UPCOMING
FORECAST SHIFT DO SOME FINE TUNING.  WITH THE BLEND...HAVE INCREASED
POPS SLIGHTLY IN THE SOUTHWEST CWA AND KEPT THE NORTHEAST DRY.  NAM
BRINGS IN FRONTAL BOUNDARY ON THURSDAY WITH THE AID OF NORTHERN
STREAM SHORTWAVE DROPPING SOUTHEAST.

AS PREVIOUS FORECASTER MENTIONED...IT APPEARS EASTERN CANADIAN RIDGE
WILL BE SLOW TO BREAK DOWN AND WILL KEEP THE AREA IN NORTHWEST FLOW
REGIME INTO THE EXTENDED PERIOD.  WILL KEEP INHERITED FORECAST DRY
FOR NOW BUT WOULD NOT BE SURPRISED TO SEE THIS CHANGE AS THIS PERIOD
GETS CLOSER AND HOPEFULLY MORE CLEAR.

LINDENBERG
&&

.AVIATION...

INTRODUCED A PERIOD OF THUNDERSTORMS IN BOTH THE JOPLIN AND
SPRINGFIELD TAFS FOR THIS MORNING.  A COMPLEX OF THUNDERSTORMS OVER
THE KANSAS FLINT HILLS CONTINUES TO PROGRESS EAST THIS MORNING AND
WILL AFFECT EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI WITHIN
THE NEXT FEW HOURS.  SOME STRONG TO SEVERE WIND GUSTS ARE POSSIBLE
WITH THESE STORMS AS SEVERAL KANSAS REPORTS HAVE SUGGESTED DAMAGING
STRAIGHT LINE WINDS UP TO 70 MPH.

WINDS WILL GRADUALLY SHIFT TO THE SOUTHEAST PRIOR TO A COLD FRONT
PASSING THROUGH THE REGION BY THURSDAY MORNING.  SHOWERS AND
THUNDERSTORMS ARE POSSIBLE DURING THIS TIME AS WELL.

CRAMER
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, May 24, 6:00 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT TUE MAY 24 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 AM CDT TUE MAY 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH HEAVY RAIN...WIND GUSTS UP TO 70 MPH...AND
  HAIL TO THE SIZE OF QUARTERS.

  AREAS AFFECTED AND TIMING:

  AREAS SOUTHWEST OF A NEVADA TO MONETT LINE THIS MORNING.

  DISCUSSION:

  A THUNDERSTORM COMPLEX WAS PUSHING ACROSS CENTRAL KANSAS
  EARLY THIS MORNING AND INTO EASTERN KANSAS.  THIS LINE
  OF THUNDERSTORMS WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND
  FAR WESTERN MISSOURI THIS MORNING AFTER 7 AM.  STRONG TO
  SEVERE STORMS WILL BE POSSIBLE WITHIN THE LINE OF STORMS
  WITH WIND GUSTS UP TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS
  POSSIBLE.

  THE UPPER LEVEL DISTURBANCE ASSOCIATED WITH THIS THUNDERSTORM
  COMPLEX WILL TRACK SOUTHEAST ACROSS SOUTHEAST KANSAS AND
  SOUTHWEST MISSOURI TODAY AND MAY HELP TO DEVELOP SCATTERED
  THUNDERSTORMS LATER THIS AFTERNOON ACROSS SOUTHEAST KANSAS
  AND SOUTHWEST MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THE UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH
  THURSDAY AS WEAK DISTURBANCES WILL PUSH ACROSS THE
  AREA FROM THE WEST AND NORTHWEST.  THIS WILL
  CONTINUE THE CHANCES OF THUNDERSTORMS.  A COLD FRONT
  WILL MOVE INTO THE AREA ON THURSDAY WITH ADDITIONAL
  CHANCES OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN EXTREME SOUTHWEST MISSOURI
 AND SOUTHEAST KANSAS THIS MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, May 24, 8:55 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT TUE MAY 24 2005

MOZ093-241500-
NEWTON-
855 AM CDT TUE MAY 24 2005

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 1000 AM
CDT...

AT 853 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SENECA...OR 12 MILES WEST OF NEOSHO...AND
MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE...
  NEAR LEAWOOD BY 925 AM CDT.
  NEAR SAGINAW BY 930 AM CDT.
  6 MILES NORTHWEST OF DIAMOND BY 945 AM CDT.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

SAW
Special weather statement, May 24, 9:11 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT TUE MAY 24 2005

KSZ097-101-MOZ088-094-241515-
CHEROKEE-CRAWFORD-JASPER-LAWRENCE-
911 AM CDT TUE MAY 24 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 319 FOR THE FOLLOWING AREA...

IN KANSAS THIS CANCELS 2 COUNTIES

IN SOUTHEAST KANSAS

CHEROKEE... CRAWFORD...

IN MISSOURI THIS CANCELS 2 COUNTIES

IN SOUTHWEST MISSOURI

JASPER... LAWRENCE...

THIS INCLUDES THE CITIES OF...BAXTER SPRINGS...COLUMBUS...
PITTSBURG...AURORA...MOUNT VERNON...JOPLIN AND CARTHAGE.

MOZ093-101>102-241515-
BARRY-MCDONALD-NEWTON-
911 AM CDT TUE MAY 24 2005

...SEVERE THUNDERSTORM WATCH NUMBER 319 REMAINS VALID UNTIL 10 AM
CDT FOR THE FOLLOWING AREA...

IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHWEST MISSOURI

BARRY... MCDONALD... NEWTON...

THIS INCLUDES THE CITIES OF...MONETT...CASSVILLE...ANDERSON...
PINEVILLE AND NEOSHO.

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:50 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton56 min
May 24, 10:58 AM CDTFlash Flood WarningSGFMcDonald4 hr

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.